MAUDE Adverse Event Report: EXACTECH, INC. NV CROWN CUP CLSTR HOLE 50MM GROUP 1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV CROWN CUP CLSTR HOLE 50MM GROUP 1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV CROWN CUP CLSTR HOLE 50MM GROUP 1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: acetabular liner (cat# 132-32-51), screws (cat# 180-65-30), screws (cat# 180-65-30), femoral stem (cat# 188-00-02), femoral head (cat# 142-32-00).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the exactech hip replacement study, approximately thirteen days post tha, the (b)(6) y/o female patient experienced periprosthetic femoral fracture.A revision of the femoral head and stem was performed nine days later.The event is unlikely related to the device but possibly related to the procedure.The event is noted as ¿resolved¿ on (b)(6) 2021 and the patient was discharged to home care.
 
Additional Manufacturer Narrative
H3: as reported by the exactech hip replacement study, approximately thirteen days post tha, the 76 y/o female patient experienced periprosthetic femoral fracture.A revision of the femoral head and stem was performed nine days later.The event is unlikely related to the device but possibly related to the procedure.The event is noted as ¿resolved¿ on (b)(6) 2021 and the patient was discharged to home care.Upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.Implantation of a total joint could result pain, fracture, infection, or loosening of total joint hardware.The most likely cause of the reported event was a malunion of a fracture which was likely caused by over-reaming during implantation.

Brand Name
NV CROWN CUP CLSTR HOLE 50MM GROUP 1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12149127
Report Number1038671-2021-00336
Device Sequence Number3652457
Product Code JDI
UDI-Device Identifier10885862037008
UDI-Public10885862037008
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2021
Device Model NumberNV CROWN CUP CLSTR HOLE 50MM GROUP 1
Device Catalogue Number180-01-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer10/31/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight83 KG
Patient EthnicityHispanic